Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("FORMULE QUADRATURE")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Origin

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 2073

  • Page / 83

Export

Selection :

  • and

MEILLEURES FORMULES DE QUADRATURE POUR UNE CLASSE DE FONCTIONS PERIODIQUES DIFFERENTIABLESBUSAROVA TN.1973; UKRAIN. MAT. ZH.; S.S.S.R.; DA. 1973; VOL. 25; NO 3; PP. 291-301; BIBL. 6 REF.Serial Issue

CONSTRUCTION DES MEILLEURES FORMULES DE QUADRATURELEVIN M.1972; IZVEST. AKAD. NAUK ESTON. S.S.R., FIZ. MAT.; S.S.S.R.; DA. 1972; VOL. 21; NO 4; PP. 449-452; BIBL. 5 REF.Serial Issue

SPLINE FUNCTIONS AND INTERMEDIATE BEST QUADRATURE FORMULASLIPOW PR.1973; S.I.A.M. J. NUMER. ANAL.; U.S.A.; DA. 1973; VOL. 10; NO 1; PP. 127-136; BIBL. 3 REF.Serial Issue

GAUSS-TURAN QUADRATURES OF CHEBYSHEV TYPE AND ERROR FORMULAE.RIESS RD.1975; COMPUTING; AUSTR.; DA. 1975; VOL. 15; NO 3; PP. 173-179; ABS. ALLEM.; BIBL. 9 REF.Article

SUR LES FORMULES DE QUADRATURES POUR LES PROCESSUS ALEATOIRESDROZHZHINA LV.1975; DOP. AKAD. NAUK UKRAJIN. R.S.R., A; S.S.S.R.; DA. 1975; NO 9; PP. 775-777; ABS. ANGL. RUSSE; BIBL. 1 REF.Article

NONNEGATIVE CUBATURE ON CONVEX SETS.WILHELMSEN DR.1974; S.I.A.M. J. NUMER. ANAL.; U.S.A.; DA. 1974; VOL. 11; NO 2; PP. 332-346; BIBL. 13 REF.Article

SUR DES METHODES D'INTEGRATION NUMERIQUELUPAS A.1974; REV. ANAL. NUMER. TEOR. APROXIM.; ROMAN.; DA. 1974; VOL. 3; NO 1; PP. 85-93; ABS. ANGL.; BIBL. 1 REF.Article

QUADRATURE NUMERIQUE DE FONCTIONS PRESENTANT DES SINGULARITES.CORREC Y.sdIN: METHODES NUMER. CALC. SCI. TECH. 1ERE, 2EME, 3EME JOURN.; CHATENAY-MALABRY; 1974; PARIS; AFCET; DA. S.D.; PP. 1-14; BIBL. 11 REF.Conference Paper

ON A NEW TYPE OF QUADRATURE FORMULAS.OMLADIC M; PAHOR S; SUHADOLC A et al.1976; NUMER. MATH.; DTSCH.; DA. 1976; VOL. 25; NO 4; PP. 421-426Article

ON AN OPTIMAL QUADRATURE FORMULA WITH HIGH DEGREE OF EXACTNESS.GANSCA I.1976; REV. ROUMAINE MATH. PURES APPL.; ROUMAN.; DA. 1976; VOL. 21; NO 2; PP. 205-213; BIBL. 9 REF.Article

ZWEIDIMENSIONALE QUADRATURFORMELN VON GRAD 7 MIT 14 PUNKTEN. = FORMULE DE QUADRATURE A 2 DIMENSIONS DE DEGRE 7 AVEC 14 POINTSGUENTHER C.1975; NUMER. MATH.; DTSCH.; DA. 1975; VOL. 24; NO 4; PP. 309-316; ABS. ANGL.; BIBL. 14 REF.Article

POSITIVE INTERPOLATIONSQUADRATUREN MIT TEILWEISE VORGESCHRIEBENEN STUETZSTELLEN. = QUADRATURES POSITIVES D'INTERPOLATION AVEC DES NOEUDS PARTIELLEMENT PREASSIGNESENGELS H.1974; COMPUTING; AUSTR.; DA. 1974; VOL. 13; NO 2; PP. 121-141; ABS. ANGL.; BIBL. 14 REF.Article

ALGORITHME 22. ALGORITHM FOR THE AUTOMATIC INTEGRATION OF HIGHLY OSCILLATORY FUNCTIONS. = ALGORITHME 22. ALGORITHME D'INTEGRATION AUTOMATIQUE DE FONCTIONS HAUTEMENT OSCILLATOIREPIESSENS R; HAEGEMANS A.1974; COMPUTING; AUSTR.; DA. 1974; VOL. 13; NO 12; PP. 183-193; ABS. ALLEM.; BIBL. 5 REF.Article

APPLICATIONS DES FONCTIONS SPLINES A LA CONSTRUCTION DES FORMULES OPTIMALES DE QUADRATURECOMAN G.1972; STUD. CERC. MAT.; ROMAN.; DA. 1972; VOL. 24; NO 3; PP. 329-334; ABS. FR.; BIBL. 10 REF.Serial Issue

OBSERVATIONS SUR LE PROBLEME DES QUADRATURESROGAI E.1972; BUL. INST. POLITEH. IASI, 1; ROMAN.; DA. 1972; VOL. 18; NO 3-4; PP. 151-156; ABS. FR.; BIBL. 8 REF.Serial Issue

ON THE CALCULATION OF THE PARABOLIC CYLINDER FUNCTIONS. II. THE FUNCTION V(A,X).REDDING RW; LATHAM WP.1976; J. COMPUT. PHYS.; U.S.A.; DA. 1976; VOL. 20; NO 2; PP. 256-258; BIBL. 5 REF.Article

CUBATURE FORMULAS OF DEGREE NINE FOR SYMMETRIC PLANAR REGIONS.PIESSENS R; HAEGEMANS A.1975; MATH. OF COMPUT.; U.S.A.; DA. 1975; VOL. 29; NO 131; PP. 810-815; BIBL. 8 REF.Article

MODERATE DEGREE SYMMETRIC QUADRATURE RULES FOR THE TRIANGLE. = REGLES DE QUADRATURE SYMETRIQUES DE DEGRE MODERE POUR LE TRIANGLELYNESS JN; JESPERSEN D.1975; J. INST. MATH. APPL., LONDON; G.B.; DA. 1975; VOL. 15; NO 1; PP. 19-32; BIBL. 4 REF.Article

FUNZIONI CARATTERISTICHE NELLE FORMULE DI QUADRATURA GAUSSIANE CON NODI MULTIPLI. = FONCTIONS CARACTERISTIQUES DE LA FORMULE DE QUADRATURE DE GAUSS AVEC NOEUDS MULTIPLESOSSICINI A; ROSATI F.1975; BOLL. UN MAT. ITAL.; ITAL.; DA. 1975; VOL. 11; NO 3 SUPPL.; PP. 224-237; ABS. ANGL.; BIBL. 16 REF.Article

AUTOMATIC GENERATION OF QUADRATURE FORMULAE FOR OSCILLATORY INTEGRALS.ALAYLIOGLU A; EVANS GA; HYSLOP J et al.1975; COMPUTER J.; G.B.; DA. 1975; VOL. 18; NO 2; PP. 173-176; BIBL. 8 REF.Article

ESTIMATION OF ERRORS, CONVERGENCE AND SOME COMPUTATIONAL ASPECTS OF COMPOUND QUADRATURE WITH OSCILLATING WEIGHT FUNCTIONS.MIKLOSKO J.1974; MATHEMATICA; ROUMAN.; DA. 1974; VOL. 16; NO 1; PP. 73-92; BIBL. 6 REF.Article

SULLE FORMULE DI QUADRATURA DI POLYA. = SUR LA FORMULE DE QUADRATURE DE POLYABELINGERI C.1974; MATEMATICHE; ITAL.; DA. 1974; VOL. 29; NO 2; PP. 485-490; BIBL. 3 REF.Article

ZUR STRUKTUR VON QUADRATURFORMELN = SUR LA STRUCTURE DES FORMULES DE QUADRATURELOCHER F.1973; NUMER. MATH.; DTSCH.; DA. 1973; VOL. 20; NO 4; PP. 317-326; ABS. ANGL.; BIBL. 1 P.Serial Issue

CIRCULARLY SYMMETRICAL INTEGRATION FORMULAS FOR TWO-DIMENSIONAL CIRCULARLY SYMMETRICAL REGIONS.HAEGEMANS A.1976; B.I.T.; DANM.; DA. 1976; VOL. 16; NO 1; PP. 52-59; BIBL. 10 REF.Article

ON QUADRATURE FORMULAS AND APPROXIMATE EVALUATION OF INTEGRALS OF PRODUCT OF FUNCTIONS.ABDOU SALIM M.1976; BOLL. UN. MAT. ITAL.; ITAL.; DA. 1976; VOL. 13; NO 1; PP. 107-122; ABS. ITAL.; BIBL. 1 REF.Article

  • Page / 83